From controlling, to eventually tapering and to ending my opiate use. - Part 2

By Werecat · Dec 4, 2014 · ·
  1. JD and Lostly, thankyou.

    What happened last night was ridiculous. I'm very embarrassed. I had this mild panic attack which was triggered by an event I was thinking about. I still had after effects from my residual WDs. I managed to get my pills but still suffered from mild WDs overnight (are they giving me a placebo or something?!, nah I can feel them). As for control this is where the battle begins, however at the moment I'm doing fine. In fact I only took half a pill last night. I've set four phone alarms across the day where I need to take my dose. Even now is a change from last time, where I went a little mad on my pills. Very little desire to take them the wrong way.

    I'm just enjoying a coffee which I haven't had for days. I'm going to cut down on them too, just one every morning I think.

    Mods - if you see this, please ignore that I reported myself. I went a bit mad. :eek: :s

    Werecat added 16 Minutes and 52 Seconds later...

    Oh and Lostly, yeah I love various pets, I nearly had a Wolf name but it was taken. Of course a wolf is rarely a pet. :laugh:

    Werecat added 246 Minutes and 21 Seconds later...

    I've had a few moments waiting for my next dose. I'm only taking half a pill this time and was considering crushing/snorting it. I know I shouldn't but it's tempting. I'm not due to take it just yet anyway so here I wait. Tbh it's not bad, I think my timing is right.

Comments

  1. Jungledog
    Stick to your taper. Take them orally (it actually lasts longer orally) and be diligent to use them right. Then you can start to drop as you feel able. This is one great big mind fuck but the way out is changing your behavior and thinking. You literally have to learn to think differently and ignore the addict thoughts and the old hag (the craving witch). You can do this.
  2. Werecat
    Hi Jungledog - yeah I need to use them properly, but I'm not tapering just yet (a little reduction maybe, but after my little walk earlier, maybe not taper yet). I have to just get in the right mindset at the moment. I may be able to start going back to proper (and gentle) exercise soonish, and usually that has an effect on my pain. I'm always careful but later in the day I can feel it.
  3. lostlygirl
    I think the right mindset is really important. That's what I was trying to do when I went back on the fentanyl. I wasn't even trying to reduce, but rather use them as described. I failed miserably... But that's another story!!

    Using the prescription the way it was intended can be considered a reduction in a lot of ways, especially If you were taking to many or too close together. I got soooo much more of a higher dose by sucking on my patches vs using them the way they were intended. But, as JD pointed out, the high doesn't last as long. With my patches it would last 4 hours instead of 2 days!!!! Stick to just taking them orally, especially if they last longer.

    I am glad you decided to continue to post. :) It is tough and this process can be very painful, especially when it comes to our triggers.

    I like the idea of a timer, and only taking half is great progress. Your doing this, my friend, and feel proud!
To make a comment simply sign up and become a member!